# SDR SWIA201642800

- Difficulty date: November 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 25,941 hours, 23,833 cycles
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED AIR DUCT WARNING MESSAGE AT 4000 FEET AND AGAIN AT 7500 FEET.  RAN QRH.  REMOVED AND REPLACED BLEED LEAK SENSING ELEMENT A46WK FOR RT ENGINE IAW AMM.
